Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Stabilizing Properties of a Nominal GNP Rule

Jeffrey Frankel and Menzie Chinn
Journal of Money, Credit and Banking
Vol. 27, No. 2 (May, 1995), pp. 318-334
DOI: 10.2307/2077870
Stable URL: http://www.jstor.org/stable/2077870
Page Count: 17
  • Get Access
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Stabilizing Properties of a Nominal GNP Rule
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[318]
    [318]
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333
  • Thumbnail: Page 
334
    334